| Catalog Number |
123614A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient entered the operating room at 11:10 on (b)(6) 2025.Under general anesthesia with a laryngeal mask airway in place, a transurethral bilateral renal pelvic holmium laser lithotripsy and stone removal procedure was performed, followed by ureteral stent placement.The patient returned to the ward at 14:10.A size 14 double-lumen urinary catheter was placed intraoperatively and secured firmly for urine drainage.On(b)(6) 2025, while the patient was getting out of bed to use the restroom, the catheter balloon ruptured and the catheter dislodged.The catheter balloon was immediately examined; its edges were intact.The on-call physician was notified.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products/ mechanical failure/operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore, no additional action required at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient entered the operating room at 11:10 on (b)(6) 2025.Under general anesthesia with a laryngeal mask airway in place, a transurethral bilateral renal pelvic holmium laser lithotripsy and stone removal procedure was performed, followed by ureteral stent placement.The patient returned to the ward at 14:10.A size 14 double-lumen urinary catheter was placed intraoperatively and secured firmly for urine drainage.On (b)(6) 2025, while the patient was getting out of bed to use the restroom, the catheter balloon ruptured and the catheter dislodged.The catheter balloon was immediately examined; its edges were intact.The on-call physician was notified.